# SDR DALA2019052403237

- Difficulty date: May 23, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 59,885 hours, 21,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5500944) EMERG EXIT COVER DETACHED FROM SIGN. MAINENANCE SECURED LENS COVER.
